Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 31, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at May 21, 2024, 10:40 PM CDT for Dane County, Jefferson County, Wisconsin. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2024, 10:40 PM CDT (03:40 UTC)
- Expired
- May 21, 2024, 10:59 PM CDT
- In force
- 19 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dane County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:58 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
052
WFUS53 KMKX 220340
TORMKX
WIC025-055-220415-
/O.NEW.KMKX.TO.W.0031.240522T0340Z-240522T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1040 PM CDT Tue May 21 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
East central Dane County in south central Wisconsin...
Northwestern Jefferson County in southeastern Wisconsin...
* Until 1115 PM CDT.
* At 1040 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Lake Ripley, or 8 miles west of Fort
Atkinson, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fort Atkinson, Jefferson, Lake Mills, Johnson Creek, Cambridge,
Lake Ripley, Lake Koshkonong, Milford, Utica, Rockdale, and
Busseyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4297 8916 4316 8887 4308 8862 4285 8897
4285 8901
TIME...MOT...LOC 0340Z 226DEG 46KT 4296 8900
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BOXELL1 follow-up statement
298
WWUS53 KMKX 220359
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1059 PM CDT Tue May 21 2024
WIC025-055-220408-
/O.CAN.KMKX.TO.W.0031.000000T0000Z-240522T0415Z/
Dane WI-Jefferson WI-
1059 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR EAST CENTRAL DANE AND NORTHWESTERN
JEFFERSON COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until midnight CDT for south
central and southeastern Wisconsin.
LAT...LON 4297 8916 4316 8887 4308 8862 4285 8897
4285 8901
TIME...MOT...LOC 0356Z 226DEG 46KT 4313 8876
$$
BOXELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 9:55 PM CDT, 45 minutes earlier. Its key messages:
- Tornado Watch continues until midnight CDT for all of southern Wisconsin. Severe thunderstorms will continue to shift northeastward this evening across the area. Damaging winds will be the primary concern, though large hail and isolated tornadoes remain possible.
- Gale Warning in effect for the southern two thirds of the open waters of Lake Michigan, as well as for the nearshore waters, for strong south winds ahead of the cold front.
Area forecast discussion, May 21, 9:55 PM CDT, 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
955 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Tornado Watch continues until midnight CDT for all of
southern Wisconsin. Severe thunderstorms will continue to
shift northeastward this evening across the area. Damaging
winds will be the primary concern, though large hail and
isolated tornadoes remain possible.
- Gale Warning in effect for the southern two thirds of the open
waters of Lake Michigan, as well as for the nearshore waters,
for strong south winds ahead of the cold front.
&&
.UPDATE...
Issued 955 PM CDT Tue May 21 2024
Severe storms will continue to shift northeast across the area
this evening, exiting to the east around or soon after midnight.
Damaging winds are the main concern with these storms, with
large hail and brief spin-up tornadoes still possible. There is
still strong upward vertical motion with the cold front and
associated low level frontogenesis response. The passing 500 mb
shortwave trough will also provide some upward vertical motion,
with strong low layer and deep layer bulk shear in place. Mean
Layer CAPE of 1500 to 2000 J/kg remains as well ahead of the
front, so think that severe storms should continue through most
of the rest of the area late this evening.
Wood
&&
.SHORT TERM...
Issued 244 PM CDT Tue May 21 2024
Tonight through Wednesday night:
Low to mid level warm, moist advection continues from IA into
WI. The sfc warm front is currently stalled and stretches from
near Lake Geneva to just south of Madison. This area of 1000-925
mb frontogenesis then extends south through ern IA into ne MO.
A strong storm has developed along this boundary west of
Dubuque. Isold SVR storms will continue to be possible until
the more widespread convection arrives this evening.
The warm front should still move toward central WI by early
evening as the deepening sfc low over wrn IA tracks to just
west of KMSP by 00Z Wed. The amplifying upper wave, strong cold
front, and a broken to solid line of convection will then sweep
across WI this evening. Mdt to strong deep layer shear and
strong low level shear is present but there are limiting factors
to the severe potential this evening. An area of high MLCIN
exists over far wrn WI into ne IA where rounds of storms have
kept the warm front from advancing nwd. Also, an incoming warm
layer from 800-700 MB could yield a high LFC and very low 0-3 km
CAPE even after the warm front advances. In addition, boundary
layer cooling will begin to occur as sunset approaches. Although
there would still be some tornado risk over south central WI,
damaging winds and hail may be more probable. The warm layer and
building MLCIN could then actually cause the line to dissipate
over far se WI as indicated by some CAMs.
Cold advection to then take hold into Wed AM with a shortwave
trough to pass in the afternoon. Despite the trough, drying
conditions should bring some sunshine for the afternoon and high
temps in the lower 70s. High pressure will then pass to the
south Wed nt with lgt swly winds over srn WI.
Gehring
&&
.LONG TERM...
Issued 244 PM CDT Tue May 21 2024
Thursday through Tuesday:
Height rises associated with an upper level ridge will propagate
eastward across Wisconsin on Thursday which combined with surface
high pressure and dry air throughout the column will allow for dry
and sunny weather with highs in the upper 70s.
Showers and storms are expected to return Friday as the next
500hPa shortwave trough ejects off the Rocky Mountains and
traverses the northern Great Plains Thursday afternoon and
overnight. Current model guidance depicts this trough taking on
more of a negative tilt as it moves towards Wisconsin with a
deepening low pressure system at the surface moving northeastward
across Minnesota. Model soundings indicate decent mid-level lapse
rates and CAPE values as well as modest 0-6km wind shear in the
afternoon with a surface cold front progged to move across the
state throughout the day which would prove to be a forcing
mechanism. The mesoscale parameters combined with the upper level
dynamics suggests there may be potential for stronger storms on
Friday. However, there is the issue of potential morning
convection depleting the environment of these better conditions,
leading to uncertainty in the potential strength of Friday storms.
Discrepancy between the models still exists with the GFS.
A Tornado Watch has been issued for most of southern Wisconsin
until midnight, with multiple rounds of strong to severe storms
possible, indicating a faster and stronger solution as compared
to the Euro/Canadian which would impact the strength of storms.
These variations will dissipate over the next few days though
and we should get a clearer picture as we get closer to Friday.
Upper level ridging and surface high pressure will briefly pass
through Wisconsin Saturday before yet another upper level
shortwave trough and associated surface low deepen across the
Plains before moving towards Wisconsin. There is again
discrepancy between the models with the location and path of this
low on Sunday with the Euro/Canadian bringing the low into
southern Wisconsin allowing for shower/storm chances across our
area while the GFS keeps the low further south across Illinois and
Indiana with the Wisconsin/Illinois border perhaps seeing a
little precipitation. Have gone with 30%-40% PoPs Sunday into
early Monday given the uncertainty associated with this system.
Weak upper level ridging will move through Wisconsin Monday and
should provide for drier conditions early next week.
Falkinham/Gehring
&&
.AVIATION...
Issued 955 PM CDT Tue May 21 2024
Severe storms should continue to push northeast across the area
late this evening, exiting to the east around or soon after
midnight CDT. Damaging winds are the main hazard, though large
hail and a brief spin-up tornado are still possible. May see IFR
visibility and MVFR ceilings in any storms.
Gusty south winds may increase until the cold front passes, with
gusts to 30 knots or so expected, especially for terminals
closer to Lake Michigan. Low level wind shear is also expected
ahead of the front, with southwest winds at 2000 feet AGL around
45 to 50 knots.
Winds will shift to the southwest behind the cold front later
tonight, remaining gusty into Wednesday and slowly veering to
the west. A period of MVFR category ceilings below 2000 feet AGL
are possible later tonight and into Wednesday morning, before
becoming VFR again by Wednesday afternoon. Skies should scatter
out in the late morning or early afternoon.
Wood
&&
.MARINE...
Issued 955 PM CDT Tue May 21 2024
Low pressure around 29.3 inches near the Twin Cities will
strengthen to 29.1 inches and track to north of Lake Superior
overnight. South gales are expected into the overnight hours
over the southern two thirds of the lake. Waves will increase as
well during this time.
Widespread thunderstorms are expected to move across the lake into
the overnight hours, and may contain damaging winds.
A strong cold front will then veer the winds to southwesterly
late tonight, with the gusty winds continuing over the north half
of the lake through Wednesday. A Small Craft Advisory is in
effect for the nearshore waters after the Gale Warning expires
and into Wednesday afternoon.
Light to modest southwest winds will then prevail over the
entire lake for Wednesday night and Thursday.
Wood
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ366-LMZ565-LMZ567-LMZ643-LMZ644-
LMZ645-LMZ646-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 4 AM
Wednesday.
Small Craft Advisory...LMZ645-LMZ646...4 AM Wednesday to 10 AM
Wednesday.
Small Craft Advisory...LMZ643-LMZ644...4 AM Wednesday to 4 PM
Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, May 21, 8:19 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 819 PM CDT Tue May 21 2024 WIZ046-047-051-052-056>060-062>072-230130- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 819 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Tornado Watch is in effect until midnight CDT tonight for all of the forecast area. A line of severe thunderstorms will move east across southern Wisconsin this evening. Widespread damaging winds, tornadoes, and very large hail will be possible across the area. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Additional thunderstorms are possible Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this evening. LMZ643>646-230130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 819 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Tornado Watch is in effect until midnight CDT tonight for the nearshore waters of Lake Michigan. A line of severe thunderstorms will move across the western shore of Lake Michigan late this evening, with damaging winds the main hazard. A Small Craft Advisory is in effect tonight into Wednesday afternoon for gusty south winds. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The Small Craft Advisory remains in effect into Wednesday afternoon. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-230130- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 819 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Developing southerly winds will approach gale force tonight. A line of strong to severe thunderstorms will move across Lake Michigan late this evening into the overnight hours, with damaging winds the main hazard. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday No hazardous weather is expected at this time. Wood www.weather.gov/mkx
In the hours before
Special weather statement, May 21, 9:30 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
930 PM CDT Tue May 21 2024
WIZ062-063-067-068-220300-
Green WI-Lafayette WI-Iowa WI-Dane WI-
930 PM CDT Tue May 21 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN LAFAYETTE...WESTERN
GREEN...EASTERN IOWA AND WESTERN DANE COUNTIES THROUGH 1000 PM CDT...
At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Spring Green to near
Warren. Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Middleton, Waunakee, Mount Horeb, Prairie Du Sac, Sauk City, Cross
Plains, Mazomanie, Black Earth, Argyle, Blanchardville, Barneveld,
Dane, Wiota, Blue Mounds, Arena, Ridgeway, South Wayne, Waldwick,
Fayette, and Lamont.
This includes the following highways...
Interstate 39/90/94 near mile marker 124.
U.S. Highway 18 between mile markers 50 and 73.
U.S. Highway 12 near mile marker 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for south
central Wisconsin.
&&
LAT...LON 4251 9008 4315 9006 4316 9005 4320 8999
4319 8990 4320 8985 4324 8980 4326 8974
4329 8971 4329 8938 4285 8974 4251 8975
TIME...MOT...LOC 0230Z 225DEG 56KT 4310 8999 4258 9003
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GAGANLocal storm report, May 21, 9:56 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
956 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM Tstm Wnd Gst Belleville 42.86N 89.53W
05/21/2024 M74 MPH Dane WI Mesonet
Time estimated by radar.
&&
DDVLocal storm report, May 21, 9:57 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
957 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM Hail 1 W Fall River 43.38N 89.06W
05/21/2024 M1.00 Inch Columbia WI Public
&&
DDVLocal storm report, May 21, 10:03 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tstm Wnd Dmg New Glarus 42.81N 89.63W
05/21/2024 Green WI Broadcast Media
Part of an apartment roof missing. Time
estimated based on radar. Report relayed
broadcast media.
&&Local storm report, May 21, 10:06 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1006 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Tstm Wnd Dmg 2 W Dodgeville 42.96N 90.16W
05/21/2024 Iowa WI Broadcast Media
Shed roof blown off outside of Dodgeville.
Time estimated based on radar. Report
relayed via broadcast media.
&&Local storm report, May 21, 10:11 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1011 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM Tstm Wnd Dmg Janesville 42.68N 89.02W
05/21/2024 Rock WI Emergency Mngr
Numerous reports of downed trees and power
lines across the Janesville area. With a few
reports of trees falling on vehicles. Time
estimated based on radar.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:04 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Sauk | 56 min |
| May 21, 7:07 PM CDT | Tornado Warning | MKX | Dane, Iowa | 23 min |
| May 21, 7:10 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 35 min |
| May 21, 7:18 PM CDT | Tornado Warning | MKX | Columbia, Dane, Iowa, Sauk | 42 min |
| May 21, 7:28 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 47 min |
| May 21, 7:41 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 64 min |
| May 21, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green Lake, Marquette | 73 min |
| May 21, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 39 min |
| May 21, 7:52 PM CDT | Tornado Warning | MKX | Columbia, Dane, Dodge | 38 min |
| May 21, 7:56 PM CDT | Tornado Warning | MKX | Green, Lafayette | 34 min |
| May 21, 7:58 PM CDT | Tornado Warning | MKX | Dane | 32 min |
| May 21, 8:04 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Marquette and 1 more | 56 min |
| May 21, 8:11 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake, Marquette | 34 min |
| May 21, 8:18 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 42 min |
| May 21, 8:22 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 38 min |
| May 21, 8:32 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Jefferson, Rock, Waukesha | 71 min |
| May 21, 8:41 PM CDT | Tornado Warning | MKX | Fond du Lac | 34 min |
| May 21, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 46 min |
| May 21, 8:47 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 28 min |
| May 21, 8:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 23 min |
| May 21, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Sheboygan, Washington | 46 min |
| May 21, 9:00 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 30 min |
| May 21, 9:03 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 27 min |
| May 21, 9:10 PM CDT | Gale Warning | MKX | 9 hr | |
| May 21, 9:10 PM CDT | Small Craft Advisory | MKX | 22 hr | |
| May 21, 9:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| May 21, 9:13 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 32 min |
| May 21, 9:22 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 38 min |
| May 21, 9:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| May 21, 9:30 PM CDT | Special Weather Statement | MKX | Green | 30 min |
| May 21, 9:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 36 min |
| May 21, 10:10 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 50 min |
| May 21, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 46 min |
| May 21, 10:25 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Rock | 50 min |
| May 21, 10:45 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock | 30 min |
| May 21, 10:48 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 42 min |
| May 21, 11:32 PM CDT | Special Marine Warning | MKX | 118 min | |
| May 21, 11:33 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 42 min |
| May 21, 11:47 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 43 min |
| May 22, 12:10 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 31 min |
| May 22, 12:28 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 32 min |
| May 22, 11:35 AM CDT | River Flood Warning | MKX | Sauk | 69 hr |
| May 22, 5:10 PM CDT | Special Weather Statement | MKX | Iowa | 35 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 29 min |
| May 22, 6:14 PM CDT | Special Weather Statement | MKX | Iowa | 31 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.